For a while now I have seen my skin become dry to the point of flaking and scaling on the chest area, underarms and obliques, abs, lower back and now starting a little on my outer upper thigh.
First skin problems happes at adolescence with acne that went away after a while and using acne face wash. About when I was 16 I saw that the skin between my chest was discolored ( tannish color and itchy) for about 2 weeks and then went away on its own, Around 18 my lower back started scaling a little but was still smooth so I never paid much attention to it as I though it was a stretch mark or similar. When I was 20 I saw that I was getting dry skin on my abs and applied lotion regularly, it helped a bit but it seemed to spread... At 21 I went to the doctor and he said its just dry skin and to keep applying lotion and drink plenty of water. The skin is now flaky ans scaly and my upper back arms and legs seem to be the only parts not taken by it.
I went to a dermotologist and they prescribed Lidrovel 40 to be applied 3 times daily. I am currently in Italy and that is where the dermatologist made the prescription.
What do you suggest the issue be? And what should I do before I turn into a snake and keep sheeding my skin?
From the symptoms it can be dry skin, seborrheic dermatitis or eczema. Seborrheic dermatitis is a common skin condition that causes flaky, dry, white to yellowish scales to form on oily areas esp the face, chest and genitalia. Treatment is different for all and hence the diagnosis needs to be confirmed first.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.